Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 213, NWS Wichita, KS

July 2, 2016Wilson County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 5:45 PM CDT for Wilson County, Woodson County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2016, 5:45 PM CDT (22:45 UTC)
Expired
Jul 2, 2016, 6:34 PM CDT
In force
49 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 146 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

857 
WUUS53 KICT 022245
SVRICT
KSC205-207-022345-
/O.NEW.KICT.SV.W.0213.160702T2245Z-160702T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 645 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF TORONTO...OR 13 MILES SOUTHWEST OF YATES CENTER...MOVING EAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TORONTO...BUFFALO...BENEDICT...COYVILLE...TORONTO LAKE...
  CROSS TIMBERS STATE PARK...BATESVILLE AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3760 9596 3783 9596 3786 9552 3759 9553
TIME...MOT...LOC 2245Z 266DEG 21KT 3772 9589 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
3 follow-up statements
757 
WWUS53 KICT 022256
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT SAT JUL 2 2016

KSC205-207-022345-
/O.CON.KICT.SV.W.0213.000000T0000Z-160702T2345Z/
WOODSON KS-WILSON KS-
556 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN WOODSON AND NORTHERN WILSON COUNTIES...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF TORONTO...OR 11 MILES NORTH OF FREDONIA...MOVING EAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BUFFALO...BENEDICT...COYVILLE...TORONTO LAKE...ROSE AND CROSS TIMBERS
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3760 9596 3779 9596 3786 9552 3759 9553
TIME...MOT...LOC 2256Z 270DEG 18KT 3770 9586 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
999 
WWUS53 KICT 022313
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT SAT JUL 2 2016

KSC205-207-022345-
/O.CON.KICT.SV.W.0213.000000T0000Z-160702T2345Z/
WOODSON KS-WILSON KS-
613 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN WOODSON AND NORTHERN WILSON COUNTIES...

AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO...OR
11 MILES NORTH OF FREDONIA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUFFALO...BENEDICT...COYVILLE AND ROSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3762 9590 3780 9589 3786 9552 3759 9553
TIME...MOT...LOC 2313Z 266DEG 18KT 3770 9578 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
462 
WWUS53 KICT 022334
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT SAT JUL 2 2016

KSC205-207-022344-
/O.CAN.KICT.SV.W.0213.000000T0000Z-160702T2345Z/
WOODSON KS-WILSON KS-
634 PM CDT SAT JUL 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOODSON AND NORTHERN
WILSON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN KANSAS.

LAT...LON 3762 9590 3780 9589 3786 9552 3759 9553
TIME...MOT...LOC 2333Z 266DEG 21KT 3771 9563 

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 2, 3:25 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
325 PM CDT SAT JUL 2 2016

.SHORT TERM...(This evening through Tuesday night)
Issued at 318 PM CDT Sat Jul 2 2016

Tonight:
Convective trends continue to be the main issue. Outflow boundary
from this mornings rain has washed back north with fairly sharp
differential temperature/wind shift line roughly along Highway
400. In addition, agitated cumulus have festered all day from
just west of KICT toward KGAG. In near term, thinking strong-
severe convection will develop in the next 1-3hrs somewhere in
south central KS and persist well into the evening. This would
appear to be most likely just to the south of area that had the heaviest
rain last night. Quarter hail and 60-70 microburst winds will be
possible. Some low level CAPE and low LCL heights could make
things a bit more interesting as well, but is definitely a minor
threat relative to the other hazards. Storms this afternoon should
be aided by a bit stronger winds and 50kt 300MB jet streak ahead
of shortwave. The shortwave should result in another fairly
widespread area of efficient moderate-heavy rain. Going flood
watch appears on track.

Sunday:
Any temporal adjustments to flash flood watch for lingering
rain is left to the midnight shift given uncertainty on how
things will play out tonight. Expect rain to linger into Sunday
evening in Southeast KS given the slow moving front, with slow
clearing elsewhere. Fair amount of discrepancy on amount of low
clouds behind front. Have trended with the cloudier solutions for
now. This will keep temperatures suppressed for much of the area.

Monday-Tuesday:
Dry conditions and below normal temperatures appear on track for
the fourth. Elevated moisture and warm air advection may result
in some showers around daybreak Tuesday into midday Tuesday. Both
NAM/ECMWF seemed excessive with very high 850MB moisture during
that period. Temperatures should warm on Tuesday as 500MB heights
increase. Those temperatures on Tuesday may not quite be high
enough given thicknesses, but with anticipated rainfall may be ok.
-Howerton

.LONG TERM...(Wednesday through Saturday)
Issued at 318 PM CDT Sat Jul 2 2016

Minor tweaks to initialization grids with maxes likely a bit cool
given thicknesses. Some ridge building is underway at the start of
the period, while another shortwave moves through late. As
expected, differences between GFS/ECMWF in timing of shortwave
lead to significant differences in surface boundary location and
precipitation by last half of period. -Howerton

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1253 PM CDT Sat Jul 2 2016

This is certainly a messy forecast with the arrival of the upper
trough, residual moisture, and expected precipitation. A lull will
remain in the precipitation activity for the next few hours;
however, showers and thunderstorms will re-develop around 21-01z.
While the activity may start as scattered, it is expected to
become more widespread. Potential persistence in thunderstorms
and uncertainty on their longevity challenged longer periods of
TSRA for south central Kansas, but flight categories may go from
MVFR and drop to IFR with the stronger activity. It is likely that
this will be modified and shortened with the next forecast.

Winds will transition with the movement of the front from
southeast to the west. Models are hinting at IFR if not LIFR cloud
cover on the back side for KRSL and KSLN closer to 12z after the
showers and storms exit. A downward trend of precipitation can be
found at the back end of the forecast for all but KCNU.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  82  66  89 /  70  40  10   0
Hutchinson      68  79  63  89 /  70  30  10   0
Newton          68  79  63  87 /  80  40  10   0
ElDorado        72  81  65  86 /  70  60  20  10
Winfield-KWLD   73  86  68  89 /  60  60  30  10
Russell         62  77  60  91 /  60  20  10   0
Great Bend      64  78  61  91 /  60  20   0   0
Salina          66  77  63  88 /  70  30  10  10
McPherson       66  77  61  87 /  80  30  10   0
Coffeyville     75  88  68  86 /  60  80  60  10
Chanute         73  85  67  85 /  70  70  50  10
Iola            72  83  66  84 /  70  70  50  10
Parsons-KPPF    74  87  68  86 /  60  70  50  10

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning for KSZ047>053-067>072-
082-083.

&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...VJP
Hazardous weather outlook, Jul 2, 5:25 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT SAT JUL 2 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-032230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
525 PM CDT SAT JUL 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THE LATE EVENING
HOURS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. WIND
GUSTS UP TO 70 MPH AND QUARTER SIZED HAIL ARE POSSIBLE. IN
ADDITION...SOME OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL
RAINFALL AND CAUSE SOME FLOODING PROBLEMS. CHECK THE LATEST FLOOD
WATCH FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY
EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE.

RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK.

HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA
EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL
BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 2, 5:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     BENTON                  37.79N 97.11W
07/02/2016  E50 MPH          BUTLER             KS   EMERGENCY MNGR

            40 TO 50 MPH WINDS WITH PEA SIZE HAIL

&&

JMR
Local storm report, Jul 2, 5:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     8 NW FALL RIVER         37.70N 96.11W
07/02/2016  E60 MPH          GREENWOOD          KS   TRAINED SPOTTER

&&

JMR
Local storm report, Jul 2, 5:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
520 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     BENTON                  37.79N 97.11W
07/02/2016  M59 MPH          BUTLER             KS   AWOS

&&

JMR
Local storm report, Jul 2, 5:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             HUMBOLDT                37.81N 95.44W
07/02/2016  M0.25 INCH       ALLEN              KS   LAW ENFORCEMENT

            PEA SIZE HAIL WITH VERY HEAVY RAIN.

&&

JMR
Local storm report, Jul 2, 5:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     FLOOD            2 N KECHI               37.82N 97.28W
07/02/2016                   SEDGWICK           KS   PUBLIC

            REPORT OF WATER OVER ROADWAYS AND IMPACTING ON HOME WHERE
            THE DRIVEWAY HAS FLOODED. ALSO REPORTED 2.25 INCHES OF
            RAIN.

&&

JMR
Special weather statement, Jul 2, 5:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT SAT JUL 2 2016

KSZ052-053-022315-
CHASE KS-MARION KS-
539 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  EASTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR FLORENCE...MOVING NORTHEAST AT
  20 MPH.

HAIL UP TO THE SIZE OF PEAS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MARION...PEABODY...FLORENCE...BURNS...LINCOLNVILLE...ELMDALE...
  CEDAR POINT...WONSEVU AND MARION LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3837 9657 3809 9681 3809 9715 3817 9715
      3818 9716 3817 9721 3818 9722 3852 9701
      3852 9679
TIME...MOT...LOC 2236Z 220DEG 18KT 3828 9691

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:13 AM CDTAreal Flood WarningICTBarton9 hr
Jul 2, 2:03 AM CDTAreal Flood WarningICTRice8 days
Jul 2, 2:09 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more44 hr
Jul 2, 2:58 AM CDTAreal Flood WarningICTMcPherson7 hr
Jul 2, 3:02 AM CDTSpecial Weather StatementICTReno28 min
Jul 2, 3:52 AM CDTAreal Flood WarningICTMarion6 hr
Jul 2, 4:43 AM CDTSpecial Weather StatementICTSedgwick47 min
Jul 2, 9:19 AM CDTRiver Flood WarningICTReno, Rice6 days
Jul 2, 10:01 AM CDTAreal Flood WarningICTMcPherson48 hr
Jul 2, 10:16 AM CDTAreal Flood WarningICTBarton8 hr
Jul 2, 10:34 AM CDTRiver Flood WarningICTHarvey, Reno4 days
Jul 2, 10:34 AM CDTRiver Flood WarningICTHarvey5 days
Jul 2, 10:48 AM CDTRiver Flood WarningICTMcPherson44 hr
Jul 2, 3:51 PM CDTSpecial Weather StatementICTSedgwick24 min
Jul 2, 3:59 PM CDTSevere Thunderstorm WarningICTSedgwick61 min
Jul 2, 4:30 PM CDTSpecial Weather StatementICTButler30 min
Jul 2, 4:34 PM CDTSpecial Weather StatementICTGreenwood26 min
Jul 2, 4:43 PM CDTSpecial Weather StatementICTHarvey32 min
Jul 2, 4:55 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick65 min
Jul 2, 5:01 PM CDTSevere Thunderstorm WarningICTGreenwood59 min
Jul 2, 5:02 PM CDTAreal Flood WarningICTButler, Harvey, Sedgwick7 hr
Jul 2, 5:15 PM CDTSevere Thunderstorm WarningICTAllen60 min
Jul 2, 5:31 PM CDTSevere Thunderstorm WarningICTButler59 min
Jul 2, 5:39 PM CDTSpecial Weather StatementICTMarion36 min
Jul 2, 5:53 PM CDTSpecial Weather StatementICTSedgwick37 min
Jul 2, 5:59 PM CDTFlash Flood WarningICTButler, Sedgwick7 hr
Jul 2, 6:06 PM CDTSevere Thunderstorm WarningICTBarton54 min
Jul 2, 6:15 PM CDTSevere Thunderstorm WarningICTAllen33 min
Jul 2, 6:22 PM CDTSpecial Weather StatementICTGreenwood38 min
Jul 2, 6:38 PM CDTTornado WarningICTBarton52 min
Jul 2, 6:47 PM CDTSpecial Weather StatementICTGreenwood58 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.